Citation: Rinaldo M. Colombo, Francesca Marcellini. Coupling conditions for the Euler system[J]. Networks and Heterogeneous Media, 2010, 5(4): 675-690. doi: 10.3934/nhm.2010.5.675
[1] | Jens Lang, Pascal Mindt . Entropy-preserving coupling conditions for one-dimensional Euler systems at junctions. Networks and Heterogeneous Media, 2018, 13(1): 177-190. doi: 10.3934/nhm.2018008 |
[2] | Rinaldo M. Colombo, Francesca Marcellini . Coupling conditions for the Euler system. Networks and Heterogeneous Media, 2010, 5(4): 675-690. doi: 10.3934/nhm.2010.5.675 |
[3] | Michael Herty, S. Moutari, M. Rascle . Optimization criteria for modelling intersections of vehicular traffic flow. Networks and Heterogeneous Media, 2006, 1(2): 275-294. doi: 10.3934/nhm.2006.1.275 |
[4] | Gunhild A. Reigstad . Numerical network models and entropy principles for isothermal junction flow. Networks and Heterogeneous Media, 2014, 9(1): 65-95. doi: 10.3934/nhm.2014.9.65 |
[5] | Gabriella Bretti, Roberto Natalini, Benedetto Piccoli . Numerical approximations of a traffic flow model on networks. Networks and Heterogeneous Media, 2006, 1(1): 57-84. doi: 10.3934/nhm.2006.1.57 |
[6] | Martin Gugat, Alexander Keimer, Günter Leugering, Zhiqiang Wang . Analysis of a system of nonlocal conservation laws for multi-commodity flow on networks. Networks and Heterogeneous Media, 2015, 10(4): 749-785. doi: 10.3934/nhm.2015.10.749 |
[7] | Michael Herty, Niklas Kolbe, Siegfried Müller . Central schemes for networked scalar conservation laws. Networks and Heterogeneous Media, 2023, 18(1): 310-340. doi: 10.3934/nhm.2023012 |
[8] | Yannick Holle, Michael Herty, Michael Westdickenberg . New coupling conditions for isentropic flow on networks. Networks and Heterogeneous Media, 2020, 15(4): 605-631. doi: 10.3934/nhm.2020016 |
[9] | Steinar Evje, Kenneth H. Karlsen . Hyperbolic-elliptic models for well-reservoir flow. Networks and Heterogeneous Media, 2006, 1(4): 639-673. doi: 10.3934/nhm.2006.1.639 |
[10] | Dilip Sarkar, Shridhar Kumar, Pratibhamoy Das, Higinio Ramos . Higher-order convergence analysis for interior and boundary layers in a semi-linear reaction-diffusion system networked by a -star graph with non-smooth source terms. Networks and Heterogeneous Media, 2024, 19(3): 1085-1115. doi: 10.3934/nhm.2024048 |
[1] | M. K. Banda, M. Herty and A. Klar, Coupling conditions for gas networks governed by the isothermal Euler equations, Netw. Heterog. Media, 1 (2006), 295-314 (electronic). |
[2] | M. K. Banda, M. Herty and A. Klar, Gas flow in pipeline networks, Netw. Heterog. Media, 1 (2006), 41-56 (electronic). |
[3] | A. Bressan, "Hyperbolic Systems of Conservation Laws. The One-Dimensional Cauchy Problem," Oxford Lecture Series in Mathematics and its Applications 20, Oxford University Press, Oxford, 2000. |
[4] | R. M. Colombo and M. Garavello, On the -system at a junction, in "Control Methods in Pde-Dynamical Systems," volume 426 of Contemp. Math., Amer. Math. Soc., Providence, RI, (2007), 193-217. |
[5] | R. M. Colombo and M. Garavello, On the 1D modeling of fluid flowing through a junction, preprint, (2009). |
[6] |
R. M. Colombo and G. Guerra, On general balance laws with boundary, J. Diff. Equations, 248 (2010), 1017-1043. doi: 10.1016/j.jde.2009.12.002
![]() |
[7] | R. M. Colombo, G. Guerra, M. Herty and V. Schleper, Modeling and optimal control of networks of pipes and canals, SIAM J. Math. Anal., 48 (2009), 2032-2050. |
[8] |
R. M. Colombo, M. Herty and V. Sachers, On conservation laws at a junction, SIAM J. Math. Anal., 40 (2008), 605-622. doi: 10.1137/070690298
![]() |
[9] |
R. M. Colombo and F. Marcellini, Smooth and discontinuous junctions in the p-system, J. Math. Anal. Appl., 361 (2010), 440-456. doi: 10.1016/j.jmaa.2009.07.022
![]() |
[10] |
R. M. Colombo and C. Mauri, Euler system at a junction, Journal of Hyperbolic Differential Equations, 5 (2008), 547-568. doi: 10.1142/S0219891608001593
![]() |
[11] | M. Garavello and B. Piccoli, "Traffic Flow on Networks. Conservation Laws Models," AIMS Series on Applied Mathematics 1, American Institute of Mathematical Sciences (AIMS), Springfield, MO, 2006. |
[12] |
P. Goatin and P. G. LeFloch, The Riemann problem for a class of resonant hyperbolic systems of balance laws, Ann. Inst. H. Poincaré Anal. Non Linéaire, 21 (2004), 881-902. doi: 10.1016/j.anihpc.2004.02.002
![]() |
[13] |
G. Guerra, F. Marcellini and V. Schleper, Balance laws with integrable unbounded source, SIAM J. Math. Anal., 41 (2009), 1164-1189. doi: 10.1137/080735436
![]() |
[14] |
H. Holden and N. H. Risebro, Riemann problems with a kink, SIAM J. Math. Anal., 30 (1999), 497-515 (electronic). doi: 10.1137/S0036141097327033
![]() |
[15] |
T. P. Liu, Nonlinear stability and instability of transonic flows through a nozzle, Comm. Math. Phys., 83 (1982), 243-260. doi: 10.1007/BF01976043
![]() |
[16] | J. Smoller, "Shock Waves and Reaction-Diffusion Equations," Second edition, Springer-Verlag, New York, 1994. |
[17] | G. B. Whitham, "Linear and Nonlinear Waves," John Wiley & Sons Inc., New York, 1999, reprint of the 1974 original, A Wiley-Interscience Publication. |
1. | Gunhild A. Reigstad, Existence and Uniqueness of Solutions to the Generalized Riemann Problem for Isentropic Flow, 2015, 75, 0036-1399, 679, 10.1137/140962759 | |
2. | Martin Gugat, Michael Herty, 2022, 23, 9780323850599, 59, 10.1016/bs.hna.2021.12.002 | |
3. | Rinaldo M. Colombo, Graziano Guerra, Yannick Holle, Non conservative products in fluid dynamics, 2022, 66, 14681218, 103539, 10.1016/j.nonrwa.2022.103539 | |
4. | Mapundi K. Banda, Axel-Stefan Häck, Michael Herty, Numerical Discretization of Coupling Conditions by High-Order Schemes, 2016, 69, 0885-7474, 122, 10.1007/s10915-016-0185-x | |
5. | Edwige Godlewski, Pierre-Arnaud Raviart, 2021, Chapter 7, 978-1-0716-1342-9, 627, 10.1007/978-1-0716-1344-3_7 | |
6. | Rinaldo M. Colombo, Graziano Guerra, Yannick Holle, 2024, Chapter 27, 978-3-031-55263-2, 313, 10.1007/978-3-031-55264-9_27 |